# SDR DLM88060266

- Difficulty date: April 9, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 50,395 hours, 41,123 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Dislodged
- Location: Tailcone
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL CONE UNSAFE MSG AT FL 220.  FOUND UPPER RELEASE CABLE (INNER RELEASE CABLE) TRIPPED.  REINSTALLED CABLE.  NO MSG ON EOAP.
